# SDR UPS08651477

- Difficulty date: January 19, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E PANEL CRACKED AND WIGGLE PLATE BROKEN.  REPLACED LT LWR WING PANEL 561 GB PER SRM 51-40-00, SEE LP 858182/1.  INSTALLED NEW WIGGLE PLATE IAW B767 SRM 51-40-02.
